|
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2008, Number 1, Pages 19–26
(Mi basm2)
|
|
|
|
This article is cited in 11 scientific papers (total in 11 papers)
Open problems on the algebraic limit cycles of planar polynomial vector fields
J. Llibre Departament de Matemàtiques, Universitat Autònoma de Barcelona
Abstract:
We collect several open problems that have appeared in the study of the algebraic limit cycles of the real planar polynomial vector fields.
Keywords and phrases:
Algebraic limit cycle, polynomial vector field, Poincaré problem, invariant algebraic curve.
Received: 05.12.2007
Citation:
J. Llibre, “Open problems on the algebraic limit cycles of planar polynomial vector fields”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 19–26
Linking options:
https://www.mathnet.ru/eng/basm2 https://www.mathnet.ru/eng/basm/y2008/i1/p19
|
Statistics & downloads: |
Abstract page: | 638 | Full-text PDF : | 217 | References: | 101 | First page: | 1 |
|